You are hereYear 2009

Year 2009


International Journal Publications : Year 2009 : 29 Articles

 

 * = corresponding author

  1. Arom KV*, Ruengsakulrach P, Belkin M, Tiensuwan M. Intramyocardial angiogenic cell precursors in nonischemic dilated cardiomyopathy. Asian Cardiovasc Thorac Ann 2009 Aug;17(4):382-8.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Asian Cardiovascular & Thoracic Annals / h index = 8
    Indexed in : PubMed

  1. Atisattapong W, Poulter J. Excitations of the bimodal Ising spin glass on the brickwork lattice. New J Phys 2009 Jun;11:063039.
    Department : Mathematics
    Author's Status : Academic Staff / Ph.D. Student
    Journal Name : New Journal of Physics / IF = 3.440 / h index = 20
    Indexed in : ISI-WOS, Scifinder

  1. Baowan D, Triampo W*, Triampo D. Encapsulation of TiO2 nanoparticles into single-walled carbon nanotubes. New J Phys 2009 Sep;11:093011.
    Department : Mathematics / Physics (R&D Group of Biological and Environmental Physics) / Chemistry / Centre of Excellence in Mathematics / Center for Vectors and Vector-Borne Diseases / Center of Excellence for Innovation in Chemistry
    Author's Status : Academic Staff
    Journal Name : New Journal of Physics / IF = 3.440 / h index = 20
    Indexed in : ISI-WOS, Scopus

  1. Bunwong K*, Sae-jie W, Lenbury Y. Modelling nitrogen dynamics of a constructed wetland: Nutrient removal process with variable yield. Nonlinear Anal-Theor 2009 Dec;71(12):e1538-e1546.
    Department : Mathematics
    Author's Status : Academic Staff / Student
    Journal Name : Nonlinear Analysis, Theory, Methods and Applications / IF = 1.295
    Indexed in : ISI-WOS, Scopus

  1. Chuayjan W, Thianwan S. Strong Convergence of a Hybrid Projection Algorithm for Equilibrium Problems, Variational Inequality Problems and Fixed Point Problems in a Banach Space. Abstract and Applies Analysis 2009;Article ID:613524, 22 pages.
    Department : Mathematics
    Author's Status : Student
    Journal Name : Abstract and Applies Analysis / IF = 0.644
    Indexed in : ISI-WOS, Scopus

  1. Chuedoung M*, Sarika W*, Lenbury Y*. Dynamical analysis of a nonlinear model for glucose–insulin system incorporating delays and ß-cells compartment. Nonlinear Anal-Theor 2009 Dec;71(12):e1048-e1058.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Nonlinear Analysis, Theory, Methods and Applications / IF = 1.295
    Indexed in : ISI-WOS, Scopus

  1. Du NH, Sanh NV. Estimeates of sample paths of dynamical systems described by stochastic differential equations. Southeast Asian Bull Math 2009;33(3):421-31.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Southeast Asian Bulletin of Mathematics
    Indexed in : Zentralblatt MATH

  1. Grace SR, Agarwal RP*, Kaymakçalan B, Sae-jie W. On the oscillation of certain second order nonlinear dynamic equations. Math Comput Model 2009;50(1-2):273-86.
    Department : Mathematics
    Author's Status : Ph.D. Student (No academic staff)
    Journal Name : Mathematical and Computer Modelling / IF = 1.032 / h index = 31
    Indexed in : ISI-WOS, Scopus

  1. Huabsomboon P, Novaprateep B, Kaneko H*. Discrete Taylor-expansion method for integral equations. Int J Numeric Method Appl 2009 Jun;1(2):139-153.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : International Journal of Numerical Methods and Applications
    Indexed in :

  1. Jumpen W, Wiwatanapataphee B*, Wu YH, Tang IM. A SEIQR model for pandemic influenza and its parameter identification. Int J Pure Appl Math 2009;52(2):247-265.
    Department : Mathematics / Physics
    Author's Status : Academic Staff / Ph.D. Student (Math)
    Journal Name : International Journal of Pure and Applied Mathematics
    Indexed in : MathSciNet

  1. Laosiritaworn Y*, Ananta S, Poulter J, Yimnirun R. Monte Carlo investigation of hysteresis properties in ferroelectric thin-films under the effect of uniaxial stresses. Ceram Int 2009 Jan;35(1):181-4.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Ceramics International / IF = 1.369 / h index = 26
    Indexed in : ISI-WOS, Scopus

  1. Leelahanon S, Chaisuriya P. C*-algebra sequence spaces and bounded linear operators. J Anal Appl 2009 Mar;7(1):31-52.
    Department : Mathematics
    Author's Status : Academic Staff / Ph.D. Student
    Journal Name : Journal of Analysis and Applications
    Indexed in : MathSciNet

  1. Lertprapai S, Tiensuwan M*. An application opf multiple criteria decison making in combining environmental indices of five air pollution indicators. Thailand Statistician 2009;7(2):131-45.
    Department
    : Mathematics
    Author's Status : Academic Staff
    Journal Name : Thailand Statistician
    Indexed in : MathSciNet

  1. Mookum T, Wiwatanapataphee B*, Wu YH. Numerical simulation of three-dimensional fluid flow and heat transfer in electromagnetic steel casting. Int J Pure Appl Math 2009;52(3):373-90.
    Department : Mathematics
    Author's Status : Academic Staff / Student
    Journal Name : International Journal of Pure and Applied Mathematics
    Indexed in : MathSciNet

  1. Ngamsaad W, Yojina J, Kanthang P, Modchang C, Krittanai C, Triampo D, Nuttawut N, Triampo W*. Quantitative approach of Min protein researches and applications: Experiments, mathematical modeling and computer simulations. Afr J Biotechnol 2009 Dec;8(25):7350-7362. (Review)
    Department : Physics / Mathematics / Chemistry / Center of Excellence for Innovation in Chemistry / Center of Excellence for Vectors and Vector-Borne Diseases
    Author's Status : Academic Staff / Student
    Journal Name : African Journal of Biotechnology / IF = 0.547
    Indexed in : ISI-WOS, Scopus

  1. Noinang S, Wiwatanapataphee B*, Wu YH. Teaching-learning tool for integral calculus. Far East J Math Edu 2009 Oct;3(3):203-212.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Far East Journal of Mathematical Education
    Indexed in : MathScinet

  1. Pattaraintakorn P*, Naruedomkul K, Palasit K. A note on the roughness measure of fuzzy sets. Appl Math Lett 2009 Aug;22(8):1170-3.
    Department : Mathematics (Faculty name not mentioned in address)
    Author's Status : Academic Staff
    Journal Name : Applied Mathematics Letters / IF = 0.948 / h index = 25
    Indexed in : ISI-WOS

  1. Rattanakul C, Lenbury Y*. A mathematical model of prolactin secretion: Effects of dopamine and thyrotropin-releasing hormone. Math Comput Model 2009 May;49(9-10):1883-1892.
    Department : Mathematics / Centre of Excellence in Mathematics
    Author's Status : Academic Staff
    Journal Name : Mathematical and Computer Modelling / IF = 1.032 / h index = 26
    Indexed in : ISI-WOS, Scopus

  1. Rattanakul C, Lenbury Y*, Wollkind DJ, Chatsudthipong V. Weakly nonlinear analysis of a model of signal transduction pathway involving membrane based recptors. Nonlinear Anal-Theor 2009 Dec;71(12):e1620-e1625.
    Department : Mathematics / Centre of Excellence in Mathematics / Physiology
    Author's Status : Academic Staff
    Journal Name : Nonlinear Analysis, Theory, Methods and Applications / IF = 1.295
    Indexed in : ISI-WOS, Scopus

  1. Rattanakul C, Sungkaworn T, Lenbury Y*, Chudoung M, Chatsudthipong V, Triampo W, Novaprateep B. Nonlinear spatiotemporal analysis and modeling of signal transduction pathways involving G protein coupled receptors. Int J Math Model Methods Appl Sci 2009;3(3):219-229.
    Department : Mathematics / Physiology / Physics
    Author's Status : Academic Staff / Ph.D. Student (Physiology)
    Journal Name : International Journal of Mathematical Models and Methods in Applied Sciences
    Indexed in : Scopus

  1. Rodjanadid B, Sanh NV, Ha NT, Du NH. Stability radii for implicit difference equations. Asian-Eur J Math 2009 Mar;2(1):95-115.
    Department : Mathematics
    Author's Status : Academic Staff / Ph.D. Student
    Journal Name : Asian-European Journal of Mathematics
    Indexed in : MathSciNet , Zentralblatt MATH

  1. Sae-jie, W, Bunwong K*. Numerical verification of certain oscillation result on time scales. Neural, Parallel & Scientific Computations 2009;17:317-38.
    Department : Mathematics
    Author's Status : Academic Staff / Student
    Journal Name : Neural, Parallel & Scientific Computations
    Indexed in :

  1. Sriyab S, Yojina J, Ngamsaad W, Kanthang P, Modchang C, Nuttavut N, Lenbury Y, Krittanai C, Triampo W*. Mesoscale modeling technique for studying the dynamics oscillation of Min protein: Pattern formation analysis with lattice Boltzmann method . Comput Biol Med 2009 May;39(5):412-24.
    Department : Mathematics / Physics / Center of Excellence for Vector and Vector-Borne Diseases / Center of Excellence in Mathematics / Thailand Center of Excellence in Physics
    Author's Status : Academic Staff / Ph.D. Sudent
    Journal Name : Computers in Biology and Medicine / IF = 1.272 / h index = 21
    Indexed in : ISI-WOS, SciFinder

  1. Suantai S, Cholamjiak W. Monotone hybrid projection algorithms for an infinitely countable family of lipschitz generalized asymptotically quasi-nonexpansive mappings. Abstract Appl Anal 2009;2009:297565.
    Department : Mathematics / Center of Excellence in Mathematics
    Author's Status : Student?
    Journal Name : Abstract and Applied Analysis
    Indexed in : Scopus

  1. Tiensuwan M, Sunthornworasiri N, Sinha BK. Bayesian approach to reliability estimation for the exponential distribution using order statistics. J Stat Theory Appl 2009 Jun;8(2):207-231.
    Department : Mathematics
    Author's Status : Academic Staff / Ph.D. Student
    Journal Name : Journal of Statistical Theory and Applications
    Indexed in : MathSciNet

  1. Wang P*, Wu Y, Wiwatanapaphee B. An extension of method of quasilinearization for integro-differential equations. Int J Pure Appl Math 2009;54(1):27-37.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : International Journal of Pure and Applied Mathematics
    Indexed in : MathSciNet

  1. Wiwatanapataphee B*, Wu YH, Hu MB, Chayantrakom K. A study of transient flows of Newtonian fluids through micro-annuals with a slip boundary. J Phys A-Math Theor 2009 Feb;42(6):065206.
    Department : Mathematics (Department name not mentioned in address)
    Author's Status : Academic Staff
    Journal Name : Journal of Physics A-Mathematical and Theoretical / IF = 1.540
    Indexed in : ISI-WOS

  1. Wootijiruttikal O*, Ong SC, Chaisuriya P, Rakbud J. Banach spaces of functions taking values in a C*-algebra. Oper Matrices. 2009 Sep;3(3):373-396.
    Department : Mathematics
    Author's Status : Academic Staff / Student
    Journal Name : Operators and Matrices / IF = <N/A>
    Indexed in : ISI-WOS

  1. Leelawattanachai J, Modchang C, Triampo W*, Triampo D, Lenbury Y. Modeling and genetic algorithm optimization of early events in signal transduction via dynamics of G-protein-coupled receptors: Internalization consideration. Appl Math Comput 2009;207(2):528-44.
    Department : Physics / Chemistry / Mathematics / Center of Excellence for Vector and Vector-Borne Diseases
    Author's Status : Academic Staff / Ph.D. Student (Physics) / B.Sc. Student (Physics)
    Journal Name : Applied Mathematics and Computation / IF = 0.961 / h index = 37
    Indexed in : ISI-WOS, Scopus

 


   Mastery
       เชี่ยวชาญวิชา

   Unity
       สามัคคีร่วมใจ

   Success
       ใฝ่สัมฤทธิ์

   Creativity
       คิดสร้างสรรค์